# SDR AALA202407197363

- Difficulty date: July 12, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 51,890 hours, 19,491 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 31ABC EMERGENCY ESCAPE PATH LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202407167363: MAINTENANCE RE-SEATED CONNECTOR PIN AT SEAT TO AIRCRAFT EMERGENCY LIGHTING CONNECTOR PER BE AEROSPACE CMM 25-21-61 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK. ** (CLOSED)
